# SDR CA011121014

- Difficulty date: November 19, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 17,449 hours
- Engine: Pwa PT6A34
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1459500001
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT INTO YMO THE CREW SELECTED GEAR DOWN AND DID NOT GET A LT MAIN GEAR DOWN AND LOCKED INDICATION. THE LANDING GEAR WAS CYCLED A FEW TIMES AND GEAR DOWN AND LOCKED WAS CONFIRMED WITH INDICATION OF DOWN AND LOCKED. AS A PRECAUTION THE CREW ELECTED TO RETURN AND DECLARE AN EMERGENCY. THE CREW SUBSEQUENTIALLY PERFORMED AN UNEVENTFUL LANDING. UPON INVESTIGATION BY MAINTENANCE PERSONNEL IT WAS DETERMINED THAT THE LT DOWNLOCK SWITCH PLUNGER HAD FAILED. THE DOWNLOCK WAS REPLACED AND GEAR SWINGS COMPLETED SERVICEABLE. THE AIRCRAFT WAS RELEASED FOR RETURN TO SERVICE.
